Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Acute cough, cold, sinus. Taking Arbitel H for BP. Prescribed Grilinctus syrup. Not to take BP medicine. Why?

I have suffering acute cough and cold , cinus from last 3 months. I am BP patient also and taking Arbitel H. From last 15 days i am taking anti-allergic, chericof syrup and anti allergic tab. Now a days I am suffering acute cough. block nose . Doctor has prescribed me (do not take BP medicine) Grilinctus syrup. Is it OK
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
As you take Arbitel-H, this might be the cause of having your cough problem.
Many a time this medicine gives rise to oedema in the throat giving rise to cough reflex.
Consult your physician and discuss about this.
Perhaps changing the bP medicine might relieve your problem.
Ok and bye.
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor